# SDR AALA950051H

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3002
- Condition: Corroded
- Location: Bs 1472
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - REMOVED STRINGER SECTION, CORRODED BEYOND SRM LIMITS.  FABRICATE LONGER SPLICE FROM SAME MATERIAL TYPE AND SHAPE PER ENGINEERING MRB 767-1032.  (M)
